January is thyroid awareness month... and I wanted everyone to know that suffer from PVC's .. heart palpitations! that there is a connection between the two. Not saying that this is what is causing your condition but would warrant futher testing to rule it out! It may very well the answer to stopping the pesty palps , scary heart skips pauses!!!
I suffer from heart palps for about 6 years now... and notice that when I had thyroid nodules discovered is relatively short time prior is when my palps started! I was almost hyerthyroid at the time! I had docs that said no that would not cause my tachyrcardia and palpls when it VERY well can as now I have learned!
I now suffer from hypothyroidism after a partial thyroidectomy for a benign tumor on my right thyroid lobe... after the surgery I started developing hypothyroidism, and still gets palps!
Though I have been on meds I do get them .. much more so when my levels are not right for me. Normal tsh ranges.. does NOT mean normal to the body! nor to most!
Most people in order to be symptom free must be between .05-1.5 with most feeling best at 1.0! not the range of .05-4.0(4.5).
So if you have not had your FULL thyroid panel tested, I would suggest to ask for it! Thyroid problems is an epidemic in america and SOOO many of us suffer un knowingly!!! and needlessly...
So have your Doc run TSH, T3, FT3, FT4, T7 free index, Thryoid Antinbodies ! everyone of these need to be tested in order to get the WHOLE clear answer of the function of your thyroid! as it is one of the most important organ it can effects every part of your body and every living cell in your body. It is so very important every knows where there numbers are!
I hope this information helps every one of you and leads to some freedom of your symptoms! as it has lead to mine.
Make sure you request a copy of your lab results!!!!!!!!! as they always say nope your normal when actually you might not be!
I know how many of you feel with the heart palps, they are the scariest thing I have ever dealt with and they dont get easier! The fear that they cause is crippling and if this information can help ease them for some of you that is great!
I sure hope it does!!!!
Great post!!! My story is so similar. Post thyroid lobectomy, heart palps, tachycardia, and then finally diagnosed with PSVT. All while Drs told me my thyroid levels were normal, needed no thyroid meds.
After two years of suffering I finally get low dose of thyroid meds to suppress nodules in remaining lobe. Drs. are adament that there is no connection between the heart problem and the thyroid issues.
Funny, NEVER had any health issue before thyroid surgery....
Anyone else??? Would love to hear from others just to confirm " I am NOT crazy".
Very interesting...have you heard of any connection to Parathyroid disease?
I had surgery in Nov to have one parathyroid removed and a nodule on my thyroid. They took half the thyroid also. During the surgery I had a heart attack. I had an angiogram in Dec that was normal..no blockage. Now I have severe PVC's and will be having an EP study Feb 9th.
I read somewhere that there was a connection between Parathyroid and heart issues, but now I can't find it. I have asked my Endrocrinologist, surgeon, cardiologist and EP Dr and they don't think there is a connection. Any info would be helpful.
Sorry the chat is over; but, there were some questions on angina, PVC's, etc. that were answered on the thyroid forum. Some basic and some very interesting questions with a lot of answers. The questions that did not get answered will be on the expert forum. Stop by the thyroid forum and have a peek. ;~)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.